HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

New developments on the twin prime problem and generalizations

Abstract : We give a short survey of some recent remarkable advances on the twin prime problem. Beginning with the breakthrough work of Zhang in May 2013, we trace the developments culminating in the work of Maynard and Tao in November 2013 that led to simplifications and numerical improvements of Zhang's work.
Document type :
Journal articles
Complete list of metadata

Cited literature [11 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01220304
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Monday, October 26, 2015 - 3:07:32 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Friday, April 28, 2017 - 6:19:24 AM

File

37Article3.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

M. Ram Murty. New developments on the twin prime problem and generalizations. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2014, Volume 37 - 2014, pp.13-19. ⟨10.46298/hrj.2014.1318⟩. ⟨hal-01220304⟩

Share

Metrics

Record views

116

Files downloads

557